Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 145, NWS Huntsville, AL

July 5, 2012Jackson County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jul 5, 2012, 8:05 PM CDT for Jackson County, Alabama. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2012, 8:05 PM CDT (01:05 UTC)
Expired
Jul 5, 2012, 8:45 PM CDT
In force
40 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Jackson County, AL

What was reported inside it

TimeReportWhereRemark
Jul 5, 8:15 PM CDTTSTM WND GST 58Scottsboro, AL50 KNOT GUST RECORDED AT SCOTTSBORO AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1221 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2511 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WUUS54 KHUN 060105
SVRHUN
ALC071-060145-
/O.NEW.KHUN.SV.W.0145.120706T0105Z-120706T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
805 PM CDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JACKSON COUNTY IN NORTHEAST ALABAMA...

* UNTIL 845 PM CDT

* AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MARTINTOWN...OR ABOUT 7 MILES NORTHEAST OF SCOTTSBORO...AND MOVING
  SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PISGAH...
  SCOTTSBORO...
  DUTTON...SECTION...

LAT...LON 3460 8582 3455 8591 3450 8597 3453 8615
      3460 8615 3460 8623 3488 8610 3475 8573
TIME...MOT...LOC 0106Z 020DEG 7KT 3472 8594

$$
SS
3 follow-up statements
146 
WWUS54 KHUN 060121
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
821 PM CDT THU JUL 5 2012

ALC071-060145-
/O.CON.KHUN.SV.W.0145.000000T0000Z-120706T0145Z/
JACKSON AL-
821 PM CDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN JACKSON COUNTY...

AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HOLLYWOOD...OR ABOUT NEAR SCOTTSBORO...MOVING SOUTH AT
10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIM
ROCK...LARKINSVILLE...SECTION...LANGSTON AND DUTTON

LAT...LON 3460 8582 3455 8591 3450 8597 3453 8615
      3460 8615 3460 8623 3488 8610 3475 8573
TIME...MOT...LOC 0121Z 020DEG 7KT 3469 8595

$$

SS
077 
WWUS54 KHUN 060127
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
827 PM CDT THU JUL 5 2012

ALC071-060145-
/O.CON.KHUN.SV.W.0145.000000T0000Z-120706T0145Z/
JACKSON AL-
827 PM CDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTH CENTRAL JACKSON COUNTY...

AT 824 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR SCOTTSBORO...MOVING SOUTH AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIM
ROCK...LARKINSVILLE...SECTION...LANGSTON AND DUTTON

LAT...LON 3455 8591 3450 8597 3453 8614 3455 8615
      3460 8615 3460 8623 3479 8613 3467 8585
      3460 8582
TIME...MOT...LOC 0127Z 020DEG 7KT 3468 8595

$$

SS
038 
WWUS54 KHUN 060143
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
843 PM CDT THU JUL 5 2012

ALC071-060153-
/O.EXP.KHUN.SV.W.0145.000000T0000Z-120706T0145Z/
JACKSON AL-
843 PM CDT THU JUL 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JACKSON COUNTY
EXPIRES AT 845 PM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.

LAT...LON 3455 8591 3450 8597 3453 8614 3455 8615
      3460 8615 3460 8623 3479 8613 3467 8585
      3460 8582
TIME...MOT...LOC 0143Z 020DEG 7KT 3465 8596

$$

SS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:38 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 5, 6:38 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
638 PM CDT THU JUL 5 2012

.UPDATE...
FOR 00Z TAFS

&&

.DISCUSSION...
/ISSUED 241 PM CDT THU JUL 5 2012/
SHOWER AND THUNDERSTORM ACTIVITY WILL DIMINISH LATER THIS EVENING.
HOWEVER...ISOLATED TO SCATTERED STORMS WILL STILL BE POSSIBLE
THROUGH 8 OR 9 PM. MOST OF THIS ACTIVITY WILL SHIFT SOUTH OF THE
TENNESSEE RIVER AND REMAIN NEAR AND EAST OF INTERSTATE 65. SOME OF
THESE STORMS COULD CONTINUE TO BE SEVERE AND PRODUCE WIND GUSTS 60 TO
80 MPH...GIVEN STRONG FORECAST WINDEX VALUES. EXPECT SOME PATCHY
LIGHT FOG TO DEVELOP IN AREAS THAT RECEIVE HEAVIER RAINFALL...BUT
WILL LEAVE OUT OF GRIDS DUE TO LIMITED COVERAGE OF CONVECTION THAT
IS EXPECTED.

MODELS ARE IN GOOD AGREEMENT THAT SEVERAL WEAK BOUNDARIES WILL PUSH
SOUTHEAST THROUGH NORTHWESTERLY FLOW AND ACROSS THE TENNESSEE VALLEY
AND NORTHERN ALABAMA THROUGH SATURDAY. RIGHT NOW THE BETTER CHANCE
OF SHOWERS AND STORMS AFTER TONIGHT APPEARS TO BE FRIDAY INTO FRIDAY
EVENING. RIGHT NOW...WE THINK THIS WILL KEEP HIGH TEMPERATURES A
LITTLE COOLER...IN THE MID TO UPPER 90S. THIS SHOULD KEEP A HEAT
ADVISORY A BAY ON FRIDAY...BUT THIS WILL NEED TO BE MONITORED CLOSELY
IN CASE LESS CONVECTION OCCURS.

CONVECTION SHOULD BE A LITTLE LESS WIDESPREAD ON SATURDAY...AND AS A
RESULT TEMPERATURES COULD AGAIN CLIMB TO 100 DEGREES WEST OF A
HUNTSVILLE TO CULLMAN LINE. A HEAT ADVISORY LOOKS VERY POSSIBLE.
HOWEVER ISOLATED TO WIDELY SCATTERED CONVECTION COULD GIVE SOME
LOCALIZED RELIEF.  SEVERE MICROBUST POTENTIAL WILL REMAIN IN PLACE
WITH ANY CONVECTION FRIDAY AND SATURDAY AFTERNOON/EVENING...ALONG
WITH HEAVY DOWNPOURS AND FREQUENT LIGHTNING.

THE REAL BREAK TO THE HEAT LOOKS LIKE IT WILL COME EARLY NEXT
WEEK...AS A STRONGER FRONTAL BOUNDARY APPROACHES THE TENNESSEE
VALLEY. STRONGER SHEAR AND FORCING WITH THIS FRONT...SHOULD CAUSE
MORE WIDESPREAD SHOWER AND STORM ACTIVITY TO DEVELOP. THIS ACTIVITY
SHOULD CONTINUE THROUGH THE END OF THE WEEK...AS THE FRONTAL BOUNDARY
STALLS SOMEWHERE BETWEEN NASHVILLE AND CENTRAL AL. DUE TO CLOUD
COVER...CONVECTION...AND FRONTAL BOUNDARY INFLUENCES...HIGHS SHOULD
DROP TO NEAR NORMAL LEVELS AS A RESULT WITH HIGHS IN THE UPPER 80S
TO LOWER 90S AND LOWS IN THE UPPER 60S. FINALLY...A TRUE A BREAK IN
SIGHT FROM THE HEAT.

KTW

&&

.AVIATION...FOR 00Z TAFS...

MORE CONFIDENT A STORM COULD COME WITHIN THE VICINITY OF KHSV THROUGH
06/03Z...SO INCLUDED A VCTS FROM 06/01Z TO 06/03Z. KMSL LOOKS MORE
DOUBTFULL. VFR CONDITIONS ARE EXPECTED THROUGH MIDNIGHT...BEFORE
VSBYS WILL LIKELY DROP AS FOG DEVELOPS TOWARDS DAYBREAK DUE TO
PREVIOUS RAINFALL AT BOTH KHSV AND KMSL THIS AFTERNOON AND EVENING.
DROPPED VSBYS AT BOTH LOCATIONS TO MVFR CRITERIA DURING THIS TIME.
FUTURE SHIFTS MAY NEED TO ADD TSRA IN FOR FRIDAY...BUT AT THIS TIME
COVERAGE IS TOO UNCERTAIN TO ADD.

KTW

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jul 5, 6:30 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
630 PM CDT THU JUL 5 2012

ALZ001>010-016-TNZ076-096-097-060730-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
630 PM CDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL PERSIST ACROSS THE TENNESSEE
VALLEY THROUGH THE EVENING HOURS. A FEW STORMS WILL REACH STRONG TO
MARGINALLY SEVERE LIMITS WITH THE PRIMARY THREATS BEING DAMAGING
WIND GUSTS TO AROUND 60 MPH AND HAIL TO THE SIZE OF QUARTERS. IN
ADDITION...THE SLOW SOUTHWARD PROGRESSION AND ROBUST NATURE OF ANY
DEVELOPING STORMS WILL RESULT IN LOCALLY HEAVY RAINFALL AND FREQUENT
CLOUD TO GROUND LIGHTNING. ANY STRONGER STORMS SHOULD DIMINISH BY
LATE EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH
SUNDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. A FEW STORMS MAY
BE STRONG TO SEVERE...WITH DAMAGING WINDS...LOCALLY HEAVY
RAINFALL...AND FREQUENT LIGHTNING.

AN APPROACHING COLD FRONT WILL INCREASE THE CHANCES FOR MORE
WIDESPREAD COVERAGE OF THUNDERSTORMS ON MONDAY THROUGH WEDNESDAY.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE THROUGH THIS EVENING. PLEASE FORWARD ANY REPORTS OF DAMAGE
OR HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE OFFICE IN
HUNTSVILLE...OR YOUR LOCAL EMERGENCY MANAGEMENT AGENCY.

In the hours before

Special weather statement, Jul 5, 6:10 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
610 PM CDT THU JUL 5 2012

TNZ096-060000-
LINCOLN-
610 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN COUNTY UNTIL 700 PM
CDT...

AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HOWELL...OR 7 MILES NORTHWEST OF
FAYETTEVILLE...MOVING SOUTHWEST AT 10 MPH.

PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BOONSHILL...FAYETTEVILLE.
  HARMS.
  CAMARGO...COLDWATER.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3529 8648 3499 8659 3499 8661 3507 8684
      3513 8684 3526 8675 3531 8668 3533 8661
TIME...MOT...LOC 2311Z 023DEG 8KT 3524 8663

SS
Special weather statement, Jul 5, 6:30 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
630 PM CDT THU JUL 5 2012

TNZ097-060015-
FRANKLIN-
630 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 715 PM
CDT...

AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COWAN...OR 8 MILES EAST OF WINCHESTER...
MOVING SOUTH AT 10 MPH.

PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  COWAN.
  SHERWOOD.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3524 8587 3522 8586 3507 8586 3500 8587
      3499 8610 3499 8618 3528 8603
TIME...MOT...LOC 2330Z 017DEG 8KT 3516 8596

SS
Special weather statement, Jul 5, 7:01 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
701 PM CDT THU JUL 5 2012

ALZ009-010-TNZ097-060115-
JACKSON-DEKALB-FRANKLIN TN-
INCLUDING THE CITIES OF...SCOTTSBORO...FORT PAYNE...WINCHESTER
701 PM CDT THU JUL 5 2012

...GUSTY OUTFLOW WINDS TO IMPACT THE AREA THROUGH 8 PM...

A SOUTHWEST MOVING OUTFLOW BOUNDARY FROM EARLIER THUNDERSTORM
ACTIVITY WILL SWEEP ACROSS PORTIONS OF JACKSON AND DEKALB COUNTIES IN
ALABAMA AND FRANKLIN COUNTY IN SOUTHERN TENNESSEE THROUGH 8 PM.
BRIEF WIND GUSTS TO 50 MPH ARE POSSIBLE.

THESE WINDS WILL BE CAPABLE OF SNAPPING TREE LIMBS AND POSSIBLE
KNOCKING DOWN SMALL...SHALLOW ROOTED TREES AND DAMAGING POWER LINES.
IF THREATENING WEATHER APPROACHES...SEEK SHELTER IMMEDIATELY.
Special weather statement, Jul 5, 7:04 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
704 PM CDT THU JUL 5 2012

ALZ009-010-TNZ097-060130-
JACKSON-DEKALB-FRANKLIN TN-
INCLUDING THE CITIES OF...SCOTTSBORO...FORT PAYNE...WINCHESTER
704 PM CDT THU JUL 5 2012

...GUSTY OUTFLOW WINDS TO IMPACT THE AREA THROUGH 8 PM...

A SOUTHWEST MOVING OUTFLOW BOUNDARY FROM EARLIER THUNDERSTORM
ACTIVITY WILL SWEEP ACROSS PORTIONS OF JACKSON AND DEKALB COUNTIES IN
ALABAMA AND FRANKLIN COUNTY IN SOUTHERN TENNESSEE THROUGH 8 PM.
BRIEF WIND GUSTS TO 50 MPH ARE POSSIBLE.

THESE WINDS WILL BE CAPABLE OF SNAPPING TREE LIMBS AND POSSIBLY
KNOCKING DOWN SMALL...SHALLOW ROOTED TREES AND DAMAGING POWER LINES.
IF THREATENING WEATHER APPROACHES...SEEK SHELTER IMMEDIATELY.
Local storm report, Jul 5, 7:14 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
714 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     2 W KILLEN              34.86N 87.57W
07/05/2012                   LAUDERDALE         AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN AND A MARINA COLLAPSED.

&&

KWEBER
Special weather statement, Jul 5, 7:29 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
729 PM CDT THU JUL 5 2012

ALZ006-TNZ096-060100-
LINCOLN-MADISON-
729 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MADISON COUNTIES
UNTIL 800 PM CDT...

AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FLINTVILLE...OR 11 MILES SOUTHEAST OF
FAYETTEVILLE...MOVING SOUTH AT 15 MPH.

PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ELORA.
  LINCOLN.
  PLEVNA.
  NEW MARKET...FISK.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3514 8637 3512 8636 3513 8635 3512 8632
      3499 8632 3499 8631 3497 8630 3487 8635
      3487 8634 3476 8638 3485 8666 3517 8647
TIME...MOT...LOC 0029Z 021DEG 11KT 3505 8640

SS

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:00 PM CDTSevere Thunderstorm WarningHUNJackson30 min
Jul 5, 7:53 PM CDTSevere Thunderstorm WarningHUNJackson, Madison52 min
Jul 5, 8:29 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall46 min
Jul 5, 8:38 PM CDTSevere Thunderstorm WarningHUNDeKalb, Marshall52 min
Jul 5, 8:51 PM CDTSevere Thunderstorm WarningHUNMarshall39 min
Jul 5, 9:38 PM CDTSpecial Weather StatementHUNLawrence52 min
Jul 5, 9:53 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Morgan52 min
Jul 5, 10:43 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence47 min
Jul 6, 11:02 AM CDTHeat AdvisoryHUNColbert, Lauderdale6 hr
Jul 6, 1:08 PM CDTSpecial Weather StatementHUNLauderdale37 min
Jul 6, 1:45 PM CDTSevere Thunderstorm WarningHUNLauderdale30 min
Jul 6, 2:13 PM CDTSevere Thunderstorm WarningHUNLauderdale32 min
Jul 6, 2:16 PM CDTSpecial Weather StatementHUNColbert29 min
Jul 6, 2:33 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin27 min
Jul 6, 2:45 PM CDTSpecial Weather StatementHUNLauderdale45 min
Jul 6, 2:51 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale24 min
Jul 6, 2:59 PM CDTSevere Thunderstorm WarningHUNFranklin31 min
Jul 6, 6:54 PM CDTSpecial Weather StatementHUNMarshall36 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.